Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Heartburn or more?

(2 Posts)
inkpad Wed 08-Jun-16 13:47:30

Hi all,

Over the past few months (though only happening once in a couple of weeks), I've beem getting pretty severe chest pain, which extenuates into my back and down my right arm. After taking pain relief and heartburn stuff, it starts to lessen and within an hour it stops. I don't have the obvious burning sensation that can come with heartburn, but I need to give a few good couple of coughs.

For info, I was on ibuprofen for about 7 months and not sure if this could be connected. An also on amytryptilyn (sp?) for nerve pain.

Any suggestions is appreciated.

Mypoorbelly Wed 08-Jun-16 15:15:42

7 months of ibuprofen will give you gastritis which gives the symptoms you describe. You may need a PPi like omeprazole or lansoprazole and an antacid like ranitadine for the midterm

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now